# SDR ABXA9900782

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 591735425
- Condition: Cracked
- Location: Ltte Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP OUTBOARD HINGE FITTING INTERIOR ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-1 AND 51-30-2.
